Sale!

Ibuleve Pain Relief Gel 5%, 50g

Original price was: £6.50.Current price is: £4.79.

For Rapid relief pain and inflammation 

Active ingredient: Ibuprofen 5%

Not for use in children under 12 years and in Pregnancy

  • Buy Ibuleve Pain Relief Gel 5% Online
  • Fast-Acting Ibuprofen Gel for Pain Relief
  • Back Pain Gel with Anti-Inflammatory Properties
  • Joint Pain Relief Gel 50g
  • Topical Pain Relief Solution for Muscle Aches
  • Non-Greasy Ibuprofen Gel for Localized Relief
Compare
SKU: IBU61R Category:

Description

Ibuleve Pain Relief Gel  5%, 50g

Fast-Acting Ibuprofen Gel for Pain and Inflammation

Relieve pain and reduce inflammation with Ibuleve Pain Relief Gel 5%, 50g. This powerful, fast-acting ibuprofen gel is specially formulated to provide targeted relief for back pain, muscle aches, joint discomfort, and minor sports injuries. Trusted by healthcare professionals and patients alike, Ibuleve Gel delivers rapid, localized pain relief when you need it most.

Key Benefits:

  • Effective Pain Relief: Powered by 5% ibuprofen, a proven anti-inflammatory ingredient.
  • Fast Absorbing Formula: Non-greasy gel penetrates deep to target pain quickly.
  • Multi-Purpose Use: Ideal for back pain, muscle strains, joint aches, and more.
  • Gentle on Skin: Fragrance-free and non-staining for everyday convenience.

Who Is It For?

Ibuleve Pain Relief Gel 5% is perfect for adults and children over 12 years old seeking fast, effective relief from localized pain and inflammation caused by injuries or chronic conditions like arthritis.

How It Works:

Ibuleve Gel utilizes the active ingredient ibuprofen, a trusted non-steroidal anti-inflammatory drug (NSAID). When applied directly to the skin, it penetrates deeply to reduce inflammation and block pain signals at the source, providing effective relief without the need for oral medication.

Usage Instructions:

  • Gently massage a small amount of Ibuleve Gel onto the affected area up to three times daily.
  • Wash hands after use and avoid contact with broken skin or eyes.
  • Always follow the instructions on the packaging or as advised by your healthcare professional.

Benefits of Ibuleve Pain Relief Gel:

It is for the treatment of the following conditions involving the musculoskeletal system:

  • backache
  • muscular pain
  • rheumatic pain
  • aches
  • pains
  • swellings
  • sprains
  • strains
  • sports injuries.

Ibuleve Pain Relief 5% Gel is recommended for use by adults, the elderly, and children over the age of 12 years.

The active ingredient in this product is ibuprofen. This is one of a group of medicines known as non-steroidal anti-inflammatory drugs (NSAIDs).

  • Ibuprofen works by:
    • relieving pain
    • reducing swelling and inflammation.

Why Choose Dock Pharmacy?

At Dock Pharmacy, we prioritize your health and convenience. With guaranteed quality, fast delivery, and exceptional customer support, we ensure you get trusted products like Ibuleve Pain Relief Gel 5% with peace of mind.

Ibuleve Pain Relief Gel 5%: The trusted choice for rapid relief from muscle and joint pain, available now at Dock Pharmacy

Take control of your pain today with Ibuleve Pain Relief Gel 5%, 50g. Order now from Dock Pharmacy and enjoy effective, localized relief that lets you get back to doing what you love

Ibuleve Pain Relief Gel Reviews

After using Ibuleve Pain Relief Gel, it’s helpful to let others know about your experience. Reviews of an item help other users know that medicines received have helped the condition it is claimed for, how well the treatment worked or any issues to be aware of. We invite our users to leave a review of both their treatment and of the service provided. Click on the reviews tab to see if there has been feedback on this item.

What is the price of  Ibuleve Pain Relief Gel?

The price of  Ibuleve Pain Relief Gel is £4.79

Where can you buy Ibuleve Pain Relief Gel?

You can buy Ibuleve Pain Relief Gel at Dock Pharmacy Essex UK, UK Online Pharmacy.

Can you buy Ibuleve Pain Relief Gel Over the counter?

Ibuleve Pain Relief Gel is available to buy over the counter.

Whats is non-steroidal anti-inflammatory drugs (NSAIDs)? Click here

What you need to know about Ibuprofen

Patient information leaflet

Additional information

Brand

Brand

IBULEVE

WHAT IBULEVE IS AND WHAT IT IS USED FOR?

  • Ibuleve is an anti-inflammatory painkiller applied to, and absorbed through, the skin.
  • It is for the treatment of the following conditions involving the musculoskeletal system:
    • backache
    • rheumatic or muscular pain
    • sprains
    • strains
    • neuralgia.
  • It is also for pain relief in common arthritic conditions.
  • Ibuleve is recommended for use by adults, the elderly and children over the age of 12 years. Children under the age of 12 may also use it if recommended by their doctor.
  • The active ingredient in this product is ibuprofen. This is one of a group of medicines known as non-steroidal anti-inflammatory drugs (NSAIDs).
  • Ibuprofen works by:
    • relieving pain
    • reducing swelling and inflammation.

How To Use

Before using this tube of gel for the first time, open it as follows:

  • Unscrew the cap, turn it upside down and then use the sharp point of the cap to pierce the membrane in the neck of the tube.

 

To use the gel (for adults, the elderly and children over 12 years old):

  • Use the gel up to three times a day, leaving 4 hours between applications.
  • Lighly apply the gel to intact skin over the painful areal.
  • Squeeze out a 4 to 1 cm length of gel onto the affected area, enough to thinly cover it, then massage gently until absorbed. Do not apply more than 30 cm of gel in any 24 hours period.
  • Wash hands after use, unless treating them.
  • Carry on using the gel in this way for up to two weeks (or longer if recommended by your doctor), until your condition gets better.
  • If your symptoms worsen or continue for more than two weeks, discuss this with your pharmacist ordoctor before continuing treatment.

 

If the gel comes into contact with broken skin or gets into the eyes, nose or mouth

  • The product may cause irritation if it comes into contact with broken skin or gets ino the eyes, nose or mouth. If this happens, rinse the affected areas with plenty of water. If rinsing one eye, take care to avoid washing product ino the other eye. If irritation persists, tell your doctor or pharmacist.

 

If the gel is accidentally swallowed

  • Symptoms may include headache, vomiting, drowsiness and low blood pressure.
  • If you experience any of these symptoms contact a doctor or hospital straight away.

 

If you forget to use this product

Do not worry if you occasionally forget to use this product, just carry on using it when you remember.

If you have any further questions on the use of this product, ask your doctor or pharmacist.

Delivery Options

Delivery options

All deliveries are subject to the availability of the product and product sale conditions been met.

Order & Collect
Free next-day collection from In-Store

UK Delivery

Standard Delivery within the UK £3.50 Delivery time 3-4 days
First Class Delivery within the UK £5.90 Delivery time 1-2 days
Priority Delivery within the UK £7.10. Next day delivery by 1pm. Order must be placed by 1pm. Priority delivery is only available Monday to Thursday.

Europe Delivery

Standard Delivery within EEC from £12.50 Delivery time up to 5 days depending on the local delivery service within your country.
Expedited Delivery within EEC £39.50 Delivery time 2 days. Delivery by DHL, UPS or TNT.

Rest of the World

Standard Delivery Rest of the World from £16.10 Delivery Time 10 – 15 Days
Expedited Delivery Rest of the World £55.09 Delivery 5 days. Delivery service by DHL, TNT or UPS

For more information see our Shipping Policy or view our Return policy.

Product Details

Do not use Ibuleve Pain Relief 5% Gel:

  • if you are allergic (hypersensitive) to ibuprofen or any of the other ingredients of Ibuleve Pain Relief 5% Gel listed in section 6;
  • if you are asthmatic, or suffer from rhinitis (allergic runny nose) or urticaria (hives) and have ever had a bad reaction to aspirin, ibuprofen or other NSAIDs in the past;
  • if you pregnant or breast-feeding;
  • on broken, damaged, infected or diseased skin;
  • if you have severe joint pain of recent onset that is not related to an injury or period of overuse;
  • if you feel ill, have a temperature or any other symptoms that accompany the pain.

 

Before applying this product for the first time, make sure it is suitable for you to use:

Because Ibuleve Pain Relief 5% Gel is delivered through the skin, directly over the painful area, there is less risk of the complications that sometimes occur when ibuprofen (or a similar anti-inflammatory painkiller) is taken by mouth. However, in rare cases you may be at risk:

  • if you have a stomach ulcer (also called a pepic or gastric ulcer);
  • if you have ever had kidney problems;
  • if you have ever had asthma;
  • if you have ever had a bad reaction to aspirin or ibuprofen taken by mouth.

 

If any of the above apply to you, only use this product on advice from your doctor or pharmacist.

Warnings and precautions

Do not smoke or go near naked flames – risk of severe burns. Fabric (clothing, bedding, dressings etc) that has been in contact with this product burns more easily and is a serious fire hazard. Washing clothing and bedding may reduce product build-up but not totally remove it.

Take special care when using this product:

  • Use it only on the skin.
  • Do not use it on children under 12 years of age except on the advice of a doctor.
  • Do not apply it to broken or irritated skin.
  • Do not use under protective waterproof dressings.
  • Do not use more than the recommended dose (see Section 3).
  • Keep the gel away from the eyes, nose and mouth.

 

Using other medicines

  • Interaction between Ibuleve Pain Relief 5% Gel and blood pressure lowering drugs and anticoagulants (medicines that stop blood clotting) is possible, in theory, although very unlikely. If you would like more advice about this, speak to your doctor or pharmacist.
  • If you are also taking aspirin or other NSAIDs by mouth, discuss this beforehand with your doctor or pharmacist because these may increase the risk of undesirable effect.
  • Please tell your doctor or pharmacist if you are taking or have recently taken any other medicines including other medicines obtained without prescription.

 

Pregnancy and breast-feeding

You should not use Ibuleve Pain Relief 5% Gel if you are pregnant or breast-feeding.

Driving and using machinery

Using this product is not known to affect your ability to drive or use machinery.

Ibuleve Pain Relief 5% Gel contains propylene glycol (E 1520)

Propylene glycol may cause skin irritation. This medicine contains 20 mg propylene glycol in each gram. If your doctor has told you that you have an intolerance to propylene glycol, please talk to your doctor before using this product.

HOW TO STORE IBULEVE PAIN RELIEF 5% GEL

  • Keep it out of the sight and reach of children.
  • Always replace the cap tightly after use.
  • Do not store the product above 25°C.
  • Do not use after the expiry date shown on the fold of the tube and the carton.The expiry date refers to the last day of that month.
  • Medicines should not be disposed of via wastewater or household waste. Ask your pharmacist how to dispose of medicines no longer required. These measures will help to protect the environment.

Side Effects

Like all medicines, Ibuleve Pain Relief 5% Gel can cause side effects, although not everybody gets them. All side effects listed are of unknown frequency (frequency cannot be estimated from the available data).

Ibuleve gel may cause the following side effects:

  • Occasionally, mild skin rashes, itching or irritation can sometimes occur at the site of application.
  • Skin becomes sensitive to light

If this is unacceptable, or persists, stop using the product and tell your doctor or pharmacist.

If you experience any of the following side effects, stop using Ibuleve Pain Relief 5% Gel immediately and tell your doctor:

  • Allergic reactions (particularly in people who have a history of asthma or allergic problems), such as:
    • unexplained runny nose and watery eyes, or, in more serious cases asthma or aggravated asthma involving breathing difficulties, wheezing or chest tightness;
    • generalised allergic skin reactions involving itch, swelling, inflammation, redness and perhaps blistering and light sensitivity;
    • other more serious generalised allergic reactions possibly involving unexplained nausea and vomiting, swollen eyes, face or tongue, difficulty swallowing, dizziness or light-headedness. Unconsciousness could perhaps occur in the most serious cases.
  • Kidney problems (particularly in people who have a history of kidney disease), such as:
    • decreased urine volume;
    • loss of appetite / weight loss;
    • swelling of abdome.
  • Problems with the digestive system (particularly in people who have a history of stomach ulcers etc), such as:
    • stomach pain;
    • heartburn / indigestion.

If any of the side effects get serious, or if you notice any side effects not listed in this leaflet, please tell your doctor or pharmacist.

Reporting of side effects

If you get any side effects, talk to your doctor, pharmacist or nurse. This includes any possible side effects not listed in this leaflet. You can also report side effects directly via the Yellow Card Scheme at: www.mhra.gov.uk/yellowcard or search for MHRA Yellow Card in the Google Play or Apple App Store. By reporting side effects you can help provide more information on the safety of this medicine.

Ingredients

What Ibuleve Pain Relief 5% Gel contains:

The active ingredient is ibuprofen (5% w/w). The other ingredients are industrial methylated spirit, carbomers, propylene glycol (E 1520), diethylamine and purified water.

What Ibuleve Pain Relief 5% Gel looks like and contents of the pack

  • The product is a clear, colourless gel that contains no fragrance.

Reviews

There are no reviews yet

Only logged in customers who have purchased this product may leave a review.

You may also like…